# SDR FDEA202102040291

- Difficulty date: February 4, 2021
- Submitted: February 4, 2021
- Operation: Air carrier
- Aircraft: N677FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 791
- Aircraft time: 30,630 hours, 17,380 cycles
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Reservoir
- Part number: 647520201
- Part serial: 6871
- Condition: Failed
- Location: Green Hyd Sys
- Part time: 30,630 hours, 17,380 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH INTO KMEM RECEIVED ECAM ALERT GREEN HYD  RSVR LO LEVEL ALERT. CONFIRMED LOW QUANTITY ON  HYDRAULIC GAUGE AND ON ECAM SYSTEM DISPLAY.  COMPLIED WITH ECAM AND QRH PROCEDURES, DECLARED  EMERGENCY, LANDED SAFELY ON RUNWAY 36C.    NO NOTICEABLE HYDRAULIC LEAKS NOTED AT THIS TIME.  GREEN SYSTEM QUANTITY GAUGES CURRENTLY READING  NORMAL (DIRECT READING GAUGE ON RESERVOIR, OVERHEAD  AND ECAM).    DISCONNECTED CANNON PLUG FROM GREEN HYDRAULIC  RESERVOIR QUANTITY INDICATOR (25GQ). OBSERVED NO  CHANGE IN EITHER COCKPIT INDICATION. READINGS  REMAINED NORMAL. REASON CODE : FAILED OPS CK. & REPLACED WITH  SERVICABLE UNIT  OFF  MPN: 64752-020-1  POS: GRN   SRL: 6871                      TAG NBR:  8H4881      ON  MPN: 64752-020-1          CPN: 2912386  SRL: 6366                      TAG NBR:  D20884  SHGN 04FEB21 12:37   MEM U  REMOVED AND REPLACED HYDRAULIC GREEN SYSTEM  RESERVOIR QUANTITY TRANSMITTER IAW AIRBUS 300-600  AMM 29-31-11-04. STILL NEEDS OPS AND LEAK CHECK.  SHGN 04FEB21 13:23   MEM U  SERVICED AND PERFORMED OPS CHECK OF GREEN SYSTEM  RESERVIOR TRANSMITTER.  LEAK AND OPS CKS GOOD REF  AMM 29-312-11-04.  STILL NEED AIR BLED OUT OF SYS  AND RESERVICED.    FACT 04FEB21 16:12   MEM U  SERVICED GREEN HYD SYSTEM REF 12-12-29-00,OK FOR  SERVICE. SEE WRI 32-12/0318 FOR LEFT GEAR DOOR  GROUND OPENING HANDLE DISCREPANCY.
